# SDR MZZA2011021100007

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 39,181 hours, 14,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Part serial: 8331
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING ESCAPE LIGHT (EXTERNAL) & RIGHT OVERWING ESCAPE GROUND ILLUMINATION LIGHT INOP.  REPLACED M1671 EMERGENCY EXIT LIGHT BATTERY PACK/CHARGER PER AMM 33-51-06.  OPS CHECK OK.
